- Sleep disturbances
- Not enough sleep
- Too much sleep
- Sleep apnea
- Shift work (changing shifts, night shifts)
- Heart diseases
- Congestive heart failure (fluid in lungs)
- Cardiomyopathy (dysfunction of theheart muscle)
- Lung diseases
- Emphysema or chronic obstructive pulmonary disease (COPD)
- Nutritional disorders
- Malnutrition (kwashiorkor, protein deficiency or marasmus, total caloriedeficiency)
- Vitamin deficiency (thiamine, B12, B6, folate, vitamin C)
- Electrolyte disturbances
- Low magnesium
- Low or high calcium
- Low sodium
- Endocrine disorders
- Low blood sugar or high blood sugar (diabetes)
- High or low thyroid
- Low cortisol (Addison disease)
- High cortisol (Cushing disease)
- Gastrointestinal disorders
- Gastroesophageal reflux disease (GERD)
- Peptic ulcer disease (PUD)
- Neurological disorders
- Multiple sclerosis
- Lou Gehrig disease
- Infectious causes
- Any chronic disease
- Chronic fatigue syndrome
- Urinary tract infections
- Connective tissue disorders
- Arthritis (osteoarthritis and rheumatoid arthritis)
- Lupus (SLE)
- General disorders
- Anemia (blood loss or not making enough blood)
- Exercise disturbances
- Lack of exercise
- Too much exercise (worn out)
- Excessive workload
- Depression (loss of interest, ambition)
- Blood pressure medications work by different mechanisms to
decrease blood pressure. The ultimate decrease in blood pressure
also means a decrease in the amount of work the heart is doing,
which can lead to a feeling of fatigue. Sometimes, the drug works
not only on the heart, but also on the central nervous system.
- Calcium channel blockers
- ACE inhibitors
- Heart medications work in different ways to regulate the
heartbeat. Fatigue can be related to the effects the medication has
on the heart or to the effects that spill over to other areas of
- Digoxin (Lanoxin)
- Amiodarone (Cordarone, Pacerone)
- Procainamide (Promine, Rhythmin)
- Psychological medications used to help depression and anxiety
work by increasing neurotransmitters in the brain that have a
calming effect on the body, thus stimulating fatigue.
- Antianxiety medications (such as diazepam [Valium] or zolpidem[Ambien])
- Narcotics: Many pain medications are opiate derived. Drowsiness
can be caused by opiates.
- Acetaminophen and codeine (Tylenol with Codeine)
- Hydrocodone and acetaminophen (Vicodin)
- Oxycodone and acetaminophen (Percocet)
- Propoxyphene and acetaminophen (Darvocet)
- Muscle relaxants work to decrease the contraction of muscles.
This relaxation can lead to total body relaxation, which may cause
you to feel fatigued.
- Cyclobenzaprine (Flexeril)
- Carisoprodol (Soma)
- Orphenadrine (Norflex)
== == A dental college perhaps? To find companies in your state that provide dental insurance or dental discount plans, go to the National Association of Dental Plans site (www.nadp.org) which has a directory of companies that offer dental insurance. The directory can be searched by state and you can select "individual" and get the list of just those companies that provide individual dental insurance in your state. The listing also tells you if the company provides dental HMO, dental PPO, dental indemnity (traditional insurance without a network) or a discount plan (not insurance but a discount off the dentist's fees who are part of the discount network).
I know that you can take it to a jewler and get it sealed. So your fingure doesn't come in contact with the metal....but a varnish or sealent.
This actually sounds like a mild case of yeast infection. Yes, I know you think that sounds funny considering the fact that yeast infections normally happen around the genital area. But that is not the only area that yeast can be released. Yeast infections are mostly caused by anything that your body isn't used to I.E. increased heat or moisture...this in terms causes bacteria in the skin. There are many ways you can try to eliminate the problem else it will keep coming back. First of all I would recommend using a creme specially made for yeast infections. Might I suggest Metronidazole. You have to see a doctor for a script but it works. After it has cleared up, you might try changing the type of clothing you wear. Some clothes that are too tight tend to lock in moisture when you get hot and your body starts to sweat. Try wearing loose fitting clothing and I can almost guarantee it will never come back. Also, you could try using any type of moisture blocker such as baby powder or talc which in terms eliminates moisture and keeps you dry.
Fungal infection?My husband had a rash something like this, on his chest, back, and neck. He was almost not aware of it because it didn't itch and it was flat and not brightly colored. It turned out to be a kind of fungal infection. The doctor told him what kind of cream to get and he applied it once or twice a day, and the rash went away. So you need to see a doctor--you might not even need a dermatologist, though.
The biggest question would have to be what can "you" do to help fight the cancer. Being condfident is actually a good way to fight diseases. People are more prone to diseases if they are depressed. Eat right to keep your immune system in good condition, work out/exercise. Then the next question I would say is what can "he" do to help? What medical treatements are available? Ask him for details but always do your own research (the web is a great internet, there is more information online than anywhere).